ArticleYonsei medical journal2014
Ibuprofen associated acute vanishing bile duct syndrome and toxic epidermal necrolysis in an infant.
Article in Yonsei medical journal, 2014. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 7 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
7 citing papers in PubMed, 29 citations in OpenAlex.
- Drug-Induced Liver Injury-Pharmacological Spectrum Among Children.International journal of molecular sciences · 2025Review
- Toxic Epidermal Necrolysis, A Serious Side Effect of Tenoxicam Use: A Case Report.Healthcare (Basel, Switzerland) · 2023Article
- Case report: Development of vanishing bile duct syndrome in Stevens-Johnson syndrome complicated by hemophagocytic lymphohistiocytosis.Frontiers in medicine · 2022Article
- A Case of Vanishing Bile Duct Syndrome after Drug-Induced Liver Injury Caused by Pelubiprofen.Yonsei medical journal · 2020Article
- Vanishing bile duct syndrome with hyperlipidemia after ibuprofen therapy in an adult patient: a case report.BMC gastroenterology · 2018Article
- Working Towards an Appropriate Use of Ibuprofen in Children: An Evidence-Based Appraisal.Drugs · 2017Review
- A longitudinal comparison of drug use among 10-year-old children and 15-year-old adolescents from the German GINIplus and LISAplus birth cohorts.European journal of clinical pharmacology · 2016Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 3 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Acute vanishing bile duct syndrome, a rare but rapidly progressive destruction of the intrahepatic bile ducts with unknown pathogenesis, is most often a drug- or toxin-related. Toxic epidermal necrolysis is a serious dermatologic condition and a potentially life threatening disease, which is drug or infection induced. Ibuprofen associated acute vanishing bile duct syndrome and toxic epidermal necrolysis have not been reported previously in infants. We report a 7-month-old infant with ibuprofen associated toxic epidermal necrolysis, followed by severe and rapidly progressive vanishing bile duct syndrome. She recovered totally with supportive care.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.